I was told by a doctor I had skin cancer on leg, cheek bone and lip. Went in for removal of spot on leg and was then told it was not cancer. For the face I m suppose to buy Diclofenac Sodiium (Solaraze). $500 Do you think I should go for second opinion?
I can understand your concern for dark spot on face.
I am really surprised and shocked to know that you are thinking to apply Diclofenac Sodium on the dark spot. It will not only make the area more darker but as well as can cause burn on face due to irritation potential of the drug.
So it is my personal suggestion to not to go for above kind of vague idea which can damage your face.
If I were your dermatologist then I would have suggested you to use azelaic acid cream or Kojic acid cream or glycolic acid cream or licorice extract or arbutine creams at night time in guidance of dermatologist.
The most important part is to not to try to scratch the area at all as it can lead to further aggravation of spots.
Take a proper guidance and follow up with a good dermatologist so that all the problem can be dealt best for future time.
Protect yourself form direct sunlight.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]